# SDR MASA2024121800052

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N80348
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000599
- Aircraft time: 17,956 hours, 10,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 1/2 PHOTOILLUMINESCENT STRIPS NOT CHARGING.  PLACED ON MEL
